I have a patch of dry skin on my right eyelid that will not go away. I started putting eye cream on it and it will disappear for a short period but it comes right back. What could cause this? I have tried not putting anything on it thinking it maybe an allergic reaction but it doesn't go away it just gets more irritated.
It looks like seborrheic dermatitis. Topical antifungals and mild steroids are the usual treatment and combination of the two can be used to treat stubborn patches. Oral antifungal drugs and immunomodulators such as tacrolimus and pimecrolimus are used in very severe cases. The other possibilities are of eczema, lupus erythematosus or dermatitis. Best would be to consult a dermatologist and get biopsy skin done to confirm the diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.